# SDR SWAA2023010980132

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; R/H SIDE PLATE HAS CORROSION AROUND FASTENER HOLES AT BS500A - BS500B<[01] REMOVED DAMAGE PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED RH TRANSITION ANGLE FROM STA 500 A TO STA 500 I PER SRM 51-40-02.;[02] ADD TOOL;[03] INSTALLED NEW PART PER SRM 51-40-02 FROM STA.500A THRU 500I
